Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 27 of 41 found articles
 
 
  Optimal Transport on Completely Integrable Toric Manifolds
 
 
Title: Optimal Transport on Completely Integrable Toric Manifolds
Author: Myga, Szymon
Appeared in: The journal of geometric analysis
Paging: Volume 31 () nr. 5 pages 5359-5371
Year: 2020-08-07
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 27 of 41 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands